# SDR DL76G070015

- Difficulty date: January 6, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 23,627 hours, 10,729 cycles
- Engine: Ge CF680C2B6F
- Engine time: 30,217 hours, 5,446 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 441789
- Part serial: BECK3749
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENG FLUCTUATING 3-4 PERCENT N1 AND ASSOCIATED FLUCTUATIONS, ON EGT N2 AND F/F ON CLIMB-OUT POWER SETTINGS.  AT LEVEL, CRUISE PWR SETTING RT N1 FLUCTUATES 2 PERCENT.  REMOVED AND REPLACED NR 2 ENGINE HMU PER M/M.  OPS CHECK OK.
